# SDR SCNA20141124174

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 296 HAS CORROSION ON UPPER SURFACE RBL 21 TO SIDE WALL.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED THE FLOORBEAM.
